# SDR CALA2022103103003

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 95,538 hours, 12,580 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 183W17612
- Condition: Cracked
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PENETRATION INSP FOUND CRACKS AT THREE CORNERS ON THE RH ELEVATOR  STA 182.29 HINGE. ACCOMPLISHED REPAIR AS PER ECRA 5527-01001. REPAIR ACCOMPLISHED BY HAECO MAINTENANCE IAW ECRA 5527-01001
